| Catalog Number |
33680003 |
| Medical Device Problem Codes |
Osseointegration Problem (3003); Migration (4003)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
06/06/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
Event or Problem Description
The digital stryker prophecy team received a ct scan indicating that the patient may require a revision surgery of both the tibial and talar components because the patient medial tibia subsided and went into valgus.The patient has low parathyroid hormone levels which needs to be optimized before the revision surgery.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could be confirmed since images of ct scans were provided and shows subsidence of the tibial tray.Upon further investigation of the ct scans by healthcare professionals the following was observed: medial subsidence of the tibia tray and radiolucent lines medially.Patient-related issue, poor bone quality most likely related to metabolic/endocrine disease.Based on investigation, the root cause was attributed to a patient related issue.The failure was caused by poor bone quality most likely related to metabolic/endocrine disease.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.